# SDR 03FDEA00686

- Difficulty date: May 6, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 37,678 hours, 25,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FED EX NRC N00312, FOUND CORROSION ON WEB AT LBL 10, BS   1146-1166, WL 146.  REMOVED CORRODED WEB AND REPAIRED PER SRM 51-30-5, 51-30-2.
